# SDR AWXA0000097

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Cracked
- Location: Bs 534
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R CRACKED AT FS 534.  STOP DRILLED CRACK IN STRINGER IAW 737 SRM 53-10-3 FIG 2.  FABRICATED PARTS FROM (.032 7075 T6 ), HEEC INSP C/W IAW SRM 51-00-00 FIG 23.  INSTALLED REPAIR CHANNEL AND SHIM IAW 737 SRM 51-30-2.
